MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAB
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pump passed the displacement test.Unit received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform prime/compromised force sensor system alert test, excessive no delivery test and occlusion test due to motor error alarm.
 
Event or Problem Description
The customer's son was reported via phone call that the insulin pump had motor error.The customer¿s current blood glucose level was 333 mg/dl.The drive support cap was normal.Customer was able to complete insulin pump rewind.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8163641
Report Number2032227-2018-74963
Device Sequence Number2024789
Product Code OYC
UDI-Device Identifier00613994904423
UDI-Public(01)00613994904423
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAB
Device Catalogue NumberMMT-723RNAB
Device Lot NumberA000204702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2018
Initial Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight207